# SDR SIMA20120315009

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 20,775 hours, 17,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3053 THE FLIGHT ATTENDANT REPORTED SHE COULD SMELL GASOLINE LIKE FUMES FROM ROW 11 AND AFT OF ROW 11.  THIS WAS CONFIRMED BY SEVERAL OTHER PASSENGERS.  THIS HAPPENED ON APPROACH. APU WAS OFF.  NO FUMES WERE PRESENT ON THE FLIGHT DECK.  THE CREW REPORTED THEY COULD NOT SMELL ANYTHING ON POSTFLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. PERFORMED GENERAL VISUAL INSPECTION OF AFT CABIN AND AFT FUSELAGE SECTION AND FUEL DRAIN AREA.  NO FUEL EVIDENCE IS FOUND.  PERFORMED EMB 140 ETN # EM-72-034-R4, ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT AND NO GASOLINE OR FUME WAS DETECTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
